It is currently Thu Aug 17, 2017 2:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: well, here we go!
PostPosted: Thu May 12, 2011 10:28 am 
Offline
Average Poster
Average Poster

Joined: Thu May 12, 2011 3:36 am
Posts: 6
Good morning! I have been on Suboxune for 6 weeks, after 4 years of abusing hydrocodone, cocaine, roxys and alcohol. I made the choice to stop all drug use 2 years ago, and I did well going cold turkey. I was also in a position that I could sleep it off and my mom was there to take care of me. There is a leading story up to that point, but I'll skip it for now.
About 2 months into being clean, I decided that I needed some quick money and the easiest way I knew to do it was to get a script of lortabs and sell them. Over time I began eating them instead of selling them to the point that I was taking 20 a day. My body was numb, my brain was mush. During this time, I was offered a great position with a new company and I didn't want to screw it up so I decided it was time to get clean. So, here I am.
Thank you all for your posts. I've been reading for a few days, feeling out the forum, making sure there was no bashing or name calling before I signed up. This forum has helped calm my fears and anxieties. I am not alone, even though I feel like it sometimes in this.
I found this site looking for side effects. For the last few days, I've had horrible cramps in my hands and knees, swelling, chills, etc. etc. I was calling my DR every day LOL. I have a nice Dr. He is very patient with me and returns my calls to talk me down.
Today is a better day, I take the 8/2 strips 3x a day. I feel that they work with the withdrawal symptoms but the side effects were driving me crazy!
Take Care all!


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 12, 2011 10:48 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi hippy and welcome. Glad to hear the forum has been helpful to you. One thought crossed my mind while reading your post, and that is that you might get some relief from the side effects if you reduce your dose. Of course that's obviously something to discuss with your doctor. But most people have found that the lower the dose the less side effects. 24 mg is not unheard of, especially in the beginning of sub treatment, but many people advocate getting down to the lowest effective dose - one that still addresses the withdrawals and especially the cravings. Just something to think about. Again, welcome to the forum.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 12, 2011 12:36 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 12, 2011 3:36 am
Posts: 6
Thank you for the welcome! I wondered about cutting back. I had to wait 2 days last week to get my refill, the pharmacy had to order it and I most of the pain went away in my joints. I will make sure its ok with my Dr. for sure.
My cravings arent to bad, actually since I lost my super duper job, and have less stress, the cravings are very few. Weird how things work, I worked 6 1/2 months on drugs, chose to get clean, then my employer goes broke. He didn't know about the drug use or the treatment, so I know that wasn't a deciding factor in letting me go. It was a blessing in disguise!
I'm rambling and there is a floor to be vacuumed LOL
Thanks again!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: well, here we go!
PostPosted: Thu May 12, 2011 10:51 pm 
Offline
Average Poster
Average Poster

Joined: Fri May 06, 2011 2:03 pm
Posts: 9
Hippycheeks wrote:
Good morning! I have been on Suboxune for 6 weeks, after 4 years of abusing hydrocodone, cocaine, roxys and alcohol. I made the choice to stop all drug use 2 years ago, and I did well going cold turkey. I was also in a position that I could sleep it off and my mom was there to take care of me. There is a leading story up to that point, but I'll skip it for now.
About 2 months into being clean, I decided that I needed some quick money and the easiest way I knew to do it was to get a script of lortabs and sell them. Over time I began eating them instead of selling them to the point that I was taking 20 a day. My body was numb, my brain was mush. During this time, I was offered a great position with a new company and I didn't want to screw it up so I decided it was time to get clean. So, here I am.
Thank you all for your posts. I've been reading for a few days, feeling out the forum, making sure there was no bashing or name calling before I signed up. This forum has helped calm my fears and anxieties. I am not alone, even though I feel like it sometimes in this.
I found this site looking for side effects. For the last few days, I've had horrible cramps in my hands and knees, swelling, chills, etc. etc. I was calling my DR every day LOL. I have a nice Dr. He is very patient with me and returns my calls to talk me down.
Today is a better day, I take the 8/2 strips 3x a day. I feel that they work with the withdrawal symptoms but the side effects were driving me crazy!
Take Care all!


Welcome to the forums Hippy! I am glad to see that you have been able to get back to the road of recovery. Every day is a new day of recovery, we are constantly recovering from abusing our bodies with opiates.

I noticed you are taking the same dose as I am. When I started one of my worst side effects was constant sweating, I mean, I would have to bring extra shirts with me and keep them in the car. I remember one day I had my buddies AC window unit on in his room, the fan, and his AC cranked down to 60 degrees and I was still dripping sweat. I was on the phone with my doctor discussing this and how it alarmed me, like hatmaker said, The lower the dose the less side effects!

Again- Welcome to the forum, I am just as new as you are, but this is the place to be.

-Canada


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 12, 2011 11:18 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 12, 2011 3:36 am
Posts: 6
"Oh Canada oh Canada" sorry, couldn't resist singing LOL. I don't know if I should've have taken one less dose today without consulting the Doc. But I did and so far I feel the same. I know it takes awhile to get out of your system so maybe tomorrow I will have less pain.
Have you or anybody reading this noticed after about 3 days you feel like you could sleep forever? Tuesday, all I wanted to do was sleep. So I did. I'm not depressed or anything, I just could not hold my eyes open. I was awake long enough to walk the digs, cook dinner, shower, back to bed. Anyone else experience that?
Today I feel great! My daughter even commented on my seeming happier and more fun to be around again. I love those compliments from my babies!!
Talk soon Amigos...


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 13, 2011 7:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It IS nice to have family and friends notice the difference in you isn't it? I remember hearing such things when I first started suboxone. My family was (and still is) thrilled that it came into my life and allowed me to end the crazy roller coaster I was on. They now actually recognize me!

Anyway, about the sleepiness, that too, can also be a side effect of a high dose of suboxone. If you do get your dose reduced, that tiredness may very well also subside.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat May 14, 2011 12:52 am 
Offline
Average Poster
Average Poster

Joined: Thu May 12, 2011 3:36 am
Posts: 6
Can I discuss cravings here or is there another forum on here for that? If anyone is up reading, is like a reply pretty quick, if possible. If not, ill probably just ramble here.
Thanks


Top
 Profile  
 
 Post subject:
PostPosted: Sat May 14, 2011 7:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Sure you can discuss your cravings here. Feel free to discuss anything you need to here, that's what we're here for. So ramble away!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group